View : 47 Download: 0

Bayesian Cholesky factor models in random effects covariance matrix for generalized linear mixed models

Title
Bayesian Cholesky factor models in random effects covariance matrix for generalized linear mixed models
Authors
Lee K.Yoo J.K.
Ewha Authors
유재근
SCOPUS Author ID
유재근scopus
Issue Date
2014
Journal Title
Computational Statistics and Data Analysis
ISSN
0167-9473JCR Link
Citation
vol. 80, pp. 111 - 116
Publisher
Elsevier
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Cholesky decomposition; Heterogeneity; Longitudinal data
DOI
10.1016/j.csda.2014.06.016
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE